# SDR AU960490

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEVERE EXFOLIATION CORROSION FOUND IN THE FOLLOWING LOCATIONS: 1. TAIL SECTION FRAME STN 703 AT THE TWO ATTACHING BOLT LOCATION  WITH AREA OF CORROSION COVERING APPROXIMATELY FOUR (4) SQUARE INCHES AT EACH LOCATION - DEPTH OF CORROSION HAD PENETRATED  RIGHT THROUGH THE FRAME 2. LH ENGINE NACELLE AT STN 174 TO STN 200 STRINGERS
